MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT
Model Number NT510
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
It was that once the implant is placed, he cannot remove the mount because it was stuck in the hexagon.The doctor confirms that the dental surgical procedure was accomplished with another implant.The doctor confirms that the patient did not suffer any negative impact on his health.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Report sent for correction of expiration date year , previously reported incorrect.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.G3: date received by the manufacturer.H1: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer: change ¿no' to 'yes.' h4: device manufacturer date.H6: evaluation codes.One implant was returned for investigation.Visual evaluation of the as returned product identified the malfunction, unable to disengage/release.Functional testing to recreate the reported event resulted in the mount could not be disengage from the implant.A pre-existing condition noted on the per was high bone density (type i).The reported device was located on an unknown tooth site (fdi) and was placed and removed on the same day.The customer did not provide any pictures or x-rays.Review of appropriate documentation: document reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f - october 2019 & biomet 3i dental implant ifu (p-iis086gi) rev h - july 2021.Information identified: contraindications, warnings, precautions and potential adverse events.Per the applicable ifu, under the section 'precautions', it is stated that improper technique may lead to device failure.Dhr review: dhr review was completed for the subject lot number (2019110782).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019110782) for similar events and no other complaint was identified.Review completed utilizing keywords: 'does not disengage/release.' post market trending review: march post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not disengage/release) or product (nt510).No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® TAPERED IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12802647
Report Number0001038806-2021-02185
Device Sequence Number17520786
Product Code DZE
UDI-Device Identifier00844868012061
UDI-Public(01)00844868012061(17)241129(10)2019110782
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/29/2024
Device Model NumberNT510
Device Catalogue NumberNT510
Device Lot Number2019110782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer05/03/2022
05/11/2022
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date05/06/2022
05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown